# SDR ASAA12710911

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 31,324 hours, 13,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER JUST FOUND OF RIGHT OVERWING EXIT IS MISSING.  REPLACED RT OVERWING EXIT LIGHT LENS (COVER) REF AMM 33 51 01, OK FOR SERVICE.
